Six days after my first shot my hands started shaking. Within a few days, my entire body had uncontrollable tremors and I was hospitalized. Neurologist & cardiologist couldn't find anything. I was basically told it was all in my head. 3 months later I received a 2nd shot. Hands shook a little. Same for 3rd shot. Of course, my mom and I hadn't yet connected the Depo to my issues yet, but a few days after my 4th shot, I developed full body tremors again, lost the ability to swallow, and lost the ability to walk.
That's when we connected the dots. I had been to the ER numerous times (at least 10 in a month's time), hospitalized twice and put on a feed tube. I had seen every specialist there is, numerous times, and had every possible test run, some more than once. Everything came up negative. At each ER visit & week-long hospital stays, I was told it was all in my head and was diagnosed with Conversion Disorder, meaning they think I experienced some type of emotional trauma that manifested into physical symptoms. I was asked if I had been abused, saw something I wasn't supposed to, etc. The only emotional trauma I experienced was having to be in a wheelchair, couldn't attend school, was thrown into a psychiatric hospital twice, and had doctors and nurses telling me there was no way it could've been caused by the Depo Provera, and told I was faking not being able to swallow as I'm on Day 6 with no food, no feed tube, and my hair falling out as my body started going into ketosis.
Funny that I had no problems before taking it, and when I was due for my 5th shot, I didn't take it, & once the poison finally left my body, I haven't had any problems since! I was in physical therapy to learn how to walk again. Other symptoms I had were terrible headaches, passing out, intense body pain.
This stuff is absolute poison & should be banned!
Please keep this anonymous but it would be very helpful if you posted about this. The depo shot has caused me to have Crushing Syndrome. It's where your adrenal glands produce too much cortisol. Not only have I gained so much weight, I recently noticed a fatty lump on my neck. I've also been getting HORRIBLE, deep stretch marks, pretty much every. The Dr. did tests and figured out its Crushing syndrome caused from the depo shot. I have almost every symptom, including the main ones which as I mentioned are the fatty lump and stretch marks. Also bad migraines. It's very dangerous. It's rare. If left untreated it can cause you to have a tumor on your pituitary gland which can obviously be fatal. Then it's called Crushing disease. I'm due to get my shot in August and I'm not. I wish it was out of my system now. I thought the stretch marks were from me gaining SO much weight but it's not and I bet a lot of girls mistake this for weight gain when it's much more. - Twitter DM July 7, 2016